# SDR FDEA202004300817

- Difficulty date: April 28, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N832321
- Condition: Cracked
- Location: Fuseage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR, UPPER LOBE STRUCTURE WEB IS CRACKED, BS. 720 STR. 4R. REMOVED WEB STA 720 STR 4R, FABRICATED, LOCATED, DILLED AND INSTALLED NEW WEB IAW   B757 SRM 51-40-02, 51-40-05 AND BOEING DWG 143N8323 REV M, REV C AND REV -
